# SDR RAIA00211308

- Difficulty date: November 4, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 14,906 hours, 14,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATED DURING TAKE OFF. MAINTENANCE INSPECTED THE DOOR AND OPERATED IT SEVERAL TIMES AND EACH TIME THE WARNING SYSTEM OPS CK OK.
